IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the oscillation for even order nonlinear partial functional differential equations

2010 International Conference on Computer Application and System Modeling (ICCASM 2010)

Author(s): Zhiyu Zhang ; Xiaoxia Wang ; Yuanhong Yu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2010
Conference Location: Taiyuan, China, China
Conference Date: 22 October 2010
Volume: 14
ISBN (Electronic): 978-1-4244-7237-6
ISBN (Paper): 978-1-4244-7235-2
DOI: 10.1109/ICCASM.2010.5622183
Regular:

In this paper, by using the method of changing higher order oscillation problems into one order problems of even order functional differential inequalities, some new oscillation criteria for some... View More

Advertisement